| Catalog Number |
115-435 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "exchange from textured to smooth".Healthcare professional later reported "rupture as well as exchange from textured to smooth".This record is for the right side.Device remains implanted.
Event or Problem Description
Device was explanted.
Event or Problem Description
Healthcare professional later reported "hole, non-specific".
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, anxiety-product/procedure.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, b6, h6.